# SDR R61A2021042400360

- Difficulty date: April 14, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CRACK FOUND ON VERTICAL STABILIZER TRAILING EDGE RIB 9/10. AAR MX REPLACED RIB PN 170-63629-001 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500895-3000-0016 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
